Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 582435, 12 pages
http://dx.doi.org/10.1155/2008/582435
Research Article

Elliptic Equations in Weighted Sobolev Spaces on Unbounded Domains

Dipartimento di Matematica e Informatica, Università di Salerno, via Ponte don Melillo, 84084 Fisciano, Italy

Received 10 May 2008; Accepted 20 August 2008

Academic Editor: Manfred H. Moller

Copyright © 2008 Serena Boccia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serena Boccia, Sara Monsurrò, and Maria Transirico, “Elliptic Equations in Weighted Sobolev Spaces on Unbounded Domains,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 582435, 12 pages, 2008. https://doi.org/10.1155/2008/582435.